# SDR SWAA2025112832411

- Difficulty date: November 6, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 50,834 hours, 31,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PLATE, BS 907 TO 927,  S25R - S27R.  REPLACED THE PLATE  IAW SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 147A7221; SHEET 28; REV-. MEASURE OF CRACK IS L:0.477.
